# SDR C2XA09TY052

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 11,507 hours, 6,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING ROUTINE MX THE MAIN DOOR EMERGENCY LIGHT WAS FOUND INOP.  THE MAIN DOOR EMERGENCY LIGHT WAS REMOVED AND REPLACED IAW EMB 145 AMM 33-50-06 AND OPS CHECKED GOOD.  A/C WAS RELEASED TO SERVICE.
